On the Laguerre calculus of left-invariant convolution (pseudo-differential) operators on the Heisenberg group
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 11, 39 p.
@article{SEDP_1980-1981____A13_0,
     author = {Greiner, Peter C.},
     title = {On the Laguerre calculus of left-invariant convolution (pseudo-differential) operators on the Heisenberg group},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:11},
     zbl = {0518.58036},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A13_0}
}
Greiner, Peter C. On the Laguerre calculus of left-invariant convolution (pseudo-differential) operators on the Heisenberg group. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 11, 39 p. http://www.numdam.org/item/SEDP_1980-1981____A13_0/

[1] Beals, R.W. and Greiner, P.C., "Non-elliptic differential operators of type □b", (in preparation).

[2] Folland, G.B., "A fundamental solution for a subelliptic operator", Bull. Amer. Math. Soc. 79 (1973), pp . 373 -376. | MR 315267 | Zbl 0256.35020

[3] Folland, G.B. and Stein, E.M., "Estimates for the ∂ b - complex and analysis on the Heisenberg group", Comm. Pure Appl. Math. 27 (1974), pp. 429 - 522. | Zbl 0293.35012

[4] Geller, D., "Fourier analysis on the Heisenberg group. I. Schwartz space", J. Func. Analysis 36 (1980), pp. 205-254. | MR 569254 | Zbl 0433.43008

[5] Geller, D., "Local solvability and homogeneous distributions on the Heisenberg group", Comm . PDE, 5 (5) (1980), pp. 475-560. | MR 571049 | Zbl 0488.22020

[6] Greiner, P.C., Kohn, J.J. and Stein, E.M., "Necessary and sufficient conditions for the solvability of the Lewy equation", Proc. Nat. Acad. of Sciences, U.S.A., 72 (1975), pp. 3287-3289. | MR 380142 | Zbl 0308.35017

[7] Greiner, P.C. and Stein, E.M., "Estimates for the ∂-Neumann problem ", Math. Notes Series, n° 19, Princeton, Univ. Press, Princeton, N.J. 1977. | Zbl 0354.35002

[8] Greiner, P.C., and Stein, E.M., "On the solvability of some differential operators of type □ b", Proc. of the Seminar on Several Complex Variables, Cortona, Italy, 1976- 1977, pp. 106-165. | Zbl 0434.35007

[9] Koranyi, A. and Vagi, S., "Singular integrals in homogeneous spaces and some problems of classical analysis", Ann. Scuola Norm. Sup. Pisa 25 (1971), pp. 575-648. | Numdam | MR 463513 | Zbl 0291.43014

[10] Lewy, H., "An example of a smooth linear partial differential equation without solution", Ann. of Math., 66 (1957), pp. 155-158. | MR 88629 | Zbl 0078.08104

[11] Mauceri, G., "The Weyl transform and bounded operators on Lp (lRn)", Report n° 54 of the Math. Inst. of the Univ. of Genova, 1980.

[12] Mikhlin, S.G., "Multidimensional singular integrals and integral equations", Pergamon Press, 1965. | MR 185399 | Zbl 0129.07701

[13] Nagel, A. and Stein, E.M., "Lectures on pseudo-differential operators", Math. Notes Series, n° 24, Princeton Univ. Press, Princeton, N.J. 1979. | MR 549321 | Zbl 0415.47025

[14] Seeley, R.T., "Elliptic Singular Integral Equations", Amer. Math. Soc. Proc. Symp. Pure Math. 10 (1967), pp. 308-315. | MR 234107 | Zbl 0177.38603

[15] Szegö, G., "Orthogonal polynomials", Amer. Math. Soc. Colloquium Publ., V. 23, Amer. Math. Soc., Providence, R.I., 1939. | Zbl 0023.21505